# SDR ABXA20140423109

- Difficulty date: April 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 CRACKED STRINGER 2L 3 INCHES LONG.  R & R CRACKED STRINGER 2L AT STATION 676 IAW REA B653-60933-MR.  SDR INFO CRACKED 3 INCHES, PN 143T3001-2, NSN, PART STRINGER, FS & BS LOC 676, STR & WS LOC STRINGER 2L.  ACFT WAS GNDED.
